# SDR ASAA2016082417795

- Difficulty date: August 24, 2016
- Submitted: August 26, 2016
- Operation: Air carrier
- Aircraft: N431AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43255
- Aircraft time: 11,348 hours, 3,705 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Keyboard
- Part number: 187042002
- Condition: Defective
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN`S FMC TOUCHPAD, NEXT PAGE, BUTTON STICKING DOWN WITH NO REBOUND.  RESULTING IN FREEZING THE FMC PAGE.  ACFT GROUNDED. R & R CAPTAIN'S FMC`S CDU KEY PAD AND OPS NORMAL IAW AMM 34-61-01.
